MathSciNet Relay Station
MathSciNet bibliographic data
MR2158956 46L55 (46L08)
Muhly, Paul S.; Tomforde, Mark Topological quivers. Internat. J. Math. 16 (2005), no. 7, 693–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement